Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 43, NWS Melbourne, FL

May 21, 2022Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at May 21, 2022, 6:37 PM EDT for Volusia County, Florida. It was in force for 38 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2022, 6:37 PM EDT (22:37 UTC)
Expired
May 21, 2022, 7:15 PM EDT
In force
38 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Volusia County, FL

The radar

The Melbourne radar (KMLB), 139 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 6:38 PM EDTHAIL 0.753 Wsw Deland, FLTRAINED SPOTTER REPORTS THREE QUARTER INCH HAIL AND SMALL BRANCHES BROKEN NEAR THE INTERSECTION OF LADY FERN TRAIL AND S RIDGEWOOD AVE IN DELAND.
May 21, 6:42 PM EDTHAIL 0.88Deland, FLCALLER REPORTED HAIL AROUND NICKEL SIZE, AROUND THE SIZE OF PLAYING DICE AT PLYMOUTH AVE AND TUXEDO AVE IN DELAND
May 21, 6:45 PM EDTHAIL 1Deland, FLPUBLIC REPORTS QUARTER SIZED HAIL NEAR THE INTERSECTION OF N ARLINGTON AND E PENNSYLVANIA AVE IN DELAND.
May 21, 6:48 PM EDTHAIL 0.752 Wnw Deland, FLPUBLIC CALLER REPORTS DIME SIZE HAIL AT PLYMOUTH AVE AND SPRING GARDEN AVE IN DELAND
May 21, 6:50 PM EDTHAIL 0.751 Se Deleon Springs, FLPUBLIC REPORTS DIME SIZED HAIL NEAR THE INTERSECTION OF VAN HOOK RD AND MILLS RD IN DELEON SPRINGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 10.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2022-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 501 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2022-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
501 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

583 
WUUS52 KMLB 212237
SVRMLB
FLC127-212315-
/O.NEW.KMLB.SV.W.0043.220521T2237Z-220521T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
637 PM EDT Sat May 21 2022

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  North central Volusia County in east central Florida...

* Until 715 PM EDT.

* At 636 PM EDT, a severe thunderstorm was located over DeLand,
  moving north at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Daytona Beach, DeLand, DeLeon Springs, DeLand Airport and West
  DeLand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near a lake, get away from the water and move indoors or 
inside a vehicle. Remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 2918 8109 2903 8109 2899 8137 2902 8139
      2938 8144 2940 8143 2939 8142 2928 8142
      2926 8141 2927 8115 2941 8116
TIME...MOT...LOC 2236Z 175DEG 21KT 2903 8132 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sedlock
2 follow-up statements
379 
WWUS52 KMLB 212301
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
701 PM EDT Sat May 21 2022

FLC127-212315-
/O.CON.KMLB.SV.W.0043.000000T0000Z-220521T2315Z/
Volusia FL-
701 PM EDT Sat May 21 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTH CENTRAL VOLUSIA COUNTY...

At 700 PM EDT, a severe thunderstorm was located near DeLeon Springs,
moving north at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Daytona Beach, DeLand, DeLeon Springs, DeLand Airport and Glenwood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near a lake, get away from the water and move indoors or 
inside a vehicle. remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2902 8116 2901 8124 2910 8140 2912 8140
      2938 8144 2940 8143 2939 8142 2928 8142
      2926 8141 2927 8115 2941 8116 2918 8109
      2903 8109
TIME...MOT...LOC 2300Z 175DEG 21KT 2917 8133 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sedlock
250 
WWUS52 KMLB 212309
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
709 PM EDT Sat May 21 2022

FLC127-212319-
/O.EXP.KMLB.SV.W.0043.000000T0000Z-220521T2315Z/
Volusia FL-
709 PM EDT Sat May 21 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL VOLUSIA COUNTY
WILL EXPIRE AT 715 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.

LAT...LON 2902 8116 2901 8124 2910 8140 2912 8140
      2938 8144 2940 8143 2939 8142 2928 8142
      2926 8141 2927 8115 2941 8116 2918 8109
      2903 8109
TIME...MOT...LOC 2309Z 175DEG 21KT 2922 8134 

$$

Sedlock

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 4:07 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, May 21, 4:07 PM EDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
407 PM EDT Sat May 21 2022

.DISCUSSION...

...Strong to Severe Storms With Locally Heavy Rainfall Possible
Through Late This Evening...

Currently-Tonight... Convection has began to develop across east-
central Florida which should mark the beginning of an active
evening ahead. Radar imagery shows isolated thunderstorms across
portions of Volusia and Seminole counties with a few showers
developing over Indian River county. Upstream, a complex of
lighting storms remains situated over the Gulf of Mexico which is
associated with a weak upper level trough depicted by areas of
decent PVA, as well as higher moisture. As we head into the late
afternoon and early evening, showers and lightning storms are
forecast to increase in coverage as outflow from storms upstream
collide with sea and lake breezes to trigger numerous showers and
lightning storms to develop over east-central Florida. High
instability (Surface CAPE around 5,000 J/kg), sufficient bulk
shear, conditionally to absolutely unstable lapse rates, very high
moisture, cool temperatures aloft (-10C to -11C at 500mb), SHIP
values around 1 or higher, in addition to, low-to-moderate SCP/STP
values and decent upper-level divergence means that a few storms
may become strong to severe late this afternoon and evening. The
main hazards with any strong to severe storms that develop will
be: heavy rainfall, wind gusts up to 50-60mph, hail around 1,"
frequent lightning strikes, and flooding. Torrential downpours
will produce 1 to 2 inches in many locations this evening, with
local amounts up to around 3 to 5 inches total in a few spots
which receive multiple rounds of storms. This threat will be
highest along and north of I-4. Rain and storms will slowly push
to the east-southeast towards the coast late this evening before
finally weakening and pushing offshore late tonight towards
midnight. Low temperatures are forecast to drop into the upper 60s
to mid 70s.

Sunday... The western Atlantic ridge is forecast to build over
the area on Sunday. Drier air will result in a more typical
"Summer-like" afternoon for Florida. Primarily diurnally driven
showers and lightning storms will be possible as the local sea
breeze pushes inland. Isolated storms will be possible, mainly
well inland with the best chance towards I-4 and areas to the
northwest. Some isolated storms may become strong with gusty
winds, heavy rainfall, and frequent lightning strikes. Afternoon
highs are expected to reach the upper 80s to low 90s.

Monday... A little drier air should produce lower coverage of
storms and a more direct onshore flow should keep coastal sections
mostly dry esp Cape southward. Best chance will over the interior
(30-40 percent) late with less push back to the coast due to a
more southerly steering flow as opposed to SW. Max temps in the
lower 90s interior and mid 80s beachside.

Extended (previous)... Broad and weakly formed ridge aloft just
east of the state by Tue wl remain in place through midweek,
leading to a reduction of avbl moisture, and continuation of Iso-
Sct PoP daily through midweek. An onshore flow pattern will bring
seasonal temperatures with lows in the L-M 70s and highs in the
U80s to L90s, and a better rain chc inland from the coast. LL flow
pattern wl become primarily sly around Fri as a broad continental
trough migrates over the SE states. This pattern evolution should
increase rain/storm chcs Fri into Saturday.

&&

.AVIATION...
Expect scattered to numerous showers and lightning storms late
this evening with TEMPO groups at most TAF sites with the
exception of locations near the Treasure Coast due to drier air.
Some storms may become strong to severe with heavy rainfall.
Outside of showers and thunderstorms, mainly VFR conditions are
expected. South to southeast winds around 5-10kts with higher
gusts through this afternoon, especially with any storms that
develop.

&&

.MARINE...

Currently-Sunday... Good boating conditions are expected. Expect
south to southeast winds around 10-15kts with seas reaching 2 to 3
feet. Scattered to numerous lightning storms will be possible
through around midnight with only a slight chance on Sunday.

Monday...SE winds around 10 knots around Atlc subtropical high with
seas 2 to 3 FT, a little higher near the coast with the sea breeze
circulation. Most of the late day storms should stay over the
mainland with the main threats over inland lakes north and west of
Orlando.

Tue-Thu...Favorable marine conditions with a reduction of storms
through mid week. Expect E-SE winds around 12 to 16 kts with seas 3
ft Tue, becoming 3 to 4 ft through midweek.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  70  88  72  88 /  60  30  30  20
MCO  71  93  72  92 /  60  30  20  30
MLB  73  87  73  87 /  60  20  10  20
VRB  71  88  72  88 /  50  20  10  10
LEE  71  90  72  91 /  40  40  30  40
SFB  70  91  72  91 /  60  30  20  30
ORL  72  93  74  93 /  60  30  20  30
FPR  72  88  72  88 /  40  20  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

SHORT TERM...Fehling
LONG TERM....Kelly
AVIATION...Fehling
IDSS... HALEY
Hazardous weather outlook, May 21, 10:01 AM EDT, 8 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1001 AM EDT Sat May 21 2022

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-220200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1001 AM EDT Sat May 21 2022

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Afternoon and evening lightning storms are forecast once again
across east central Florida today. Coverage will be scattered
along the Treasure Coast counties, and numerous to widespread
farther north and inland, especially near and northwest of
Interstate 4. Today's storms will move northeast at 15 to 20 mph
with a few strong to marginally severe storms expected. Wind gusts
of 40 to 60 mph, frequent lightning, hail around one to two
inches, and heavy downpours will occur with the strongest storms.
Move indoors to safety at the first sign of threatening skies, or
if you hear thunder.

.FLOOD IMPACT...
Torrential downpours will produce 1 to 2 inches in many locations
today, with local amounts up to around 3 to 5 inches in a few
spots which receive multiple rounds of storms. This threat will
also be highest along and north of I-4.

.MARINE THUNDERSTORM GUST IMPACT...
Storms will be capable of producing wind gusts in excess of 35
knots, frequent lightning, and locally higher waver over inland
lakes, the Intracoastal Waterway, and nearshore Atlantic. the
chance for stronger marine storms will be highest from near Lake
Okeechobee and Sebastian Inlet northward. Boaters should watch for
storms approaching from the southwest today.

.RIP CURRENT IMPACT...
There will be a Moderate risk of dangerous rip currents at the
central Florida Atlantic beaches today. Remember to always swim
within sight of a lifeguard and never enter the ocean alone.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
Isolated afternoon showers and lightning storms are forecast
next week, with scattered coverage across the interior. Cloud to
ground lightning strikes, torrential rainfall, and gusty winds
will be possible in stronger storms.

The rip current threat is expected to remain moderate at the
central Florida Atlantic beaches.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.
Additionally, please relay any reports of flooding or rainfall
amounts of two inches or greater to the National Weather Service
in Melbourne.

Fehling

In the hours before

Special weather statement, May 21, 5:20 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Melbourne FL
520 PM EDT Sat May 21 2022

FLZ053-212200-
Osceola FL-
520 PM EDT Sat May 21 2022

...Strong thunderstorms will impact portions of northeastern Osceola
County through 600 PM EDT...

At 519 PM EDT, Doppler radar was tracking a strong thunderstorm over
Harmony, or 7 miles southeast of Narcoossee, moving northwest at 10
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Holopaw, Narcoossee, Austin Tindall Park, Harmony and Alligator Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2835 8099 2817 8090 2808 8117 2835 8131
TIME...MOT...LOC 2119Z 146DEG 8KT 2823 8114

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Sedlock
Special weather statement, May 21, 5:38 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Melbourne FL
538 PM EDT Sat May 21 2022

FLZ045-212215-
Orange FL-
538 PM EDT Sat May 21 2022

...Strong thunderstorms will impact portions of central Orange
County through 615 PM EDT...

At 537 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Hart, or near Avalon Park, moving north at 10 to 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orlando, Wedgefield, Avalon Park, University Of Central Florida and
Goldenrod.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2835 8100 2835 8126 2861 8130 2861 8115
TIME...MOT...LOC 2137Z 160DEG 15KT 2843 8117

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Sedlock
Special weather statement, May 21, 6:00 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Melbourne FL
600 PM EDT Sat May 21 2022

FLZ053-254-547-212245-
Osceola FL-Inland Indian River FL-Inland Southern Brevard FL-
600 PM EDT Sat May 21 2022

...A strong thunderstorm will impact portions of northwestern Indian
River, south central Brevard and southeastern Osceola Counties
through 645 PM EDT...

At 600 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Blue Cypress Lake, movement nearly stationary.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Blue Cypress Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2764 8074 2764 8099 2793 8099 2794 8075
TIME...MOT...LOC 2200Z 163DEG 8KT 2773 8088

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Sedlock
Local storm report, May 21, 6:03 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
603 PM EDT SAT MAY 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             1 N AVALON PARK         28.52N  81.16W
05/21/2022  E0.75 INCH       ORANGE             FL   PUBLIC

            REPORT OF PEA TO DIME SIZE HAIL NEAR THE INTERSECTION
            OF WILLOW BRANCH DR AND CROWN HILL BLVD IN AVALON
            RECEIVED VIA SOCIAL MEDIA.

&&

EVENT NUMBER MLB2200195

HALEY
Local storm report, May 21, 6:14 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
614 PM EDT SAT MAY 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             3 W OVIEDO              28.66N  81.23W
05/21/2022  E0.75 INCH       SEMINOLE           FL   PUBLIC

            REPORT OF DIME SIZE HAIL NEAR THE INTERSECTION OF STATE
            ROAD 426 AND W MITCHELL HAMMOCK RD RECEIVED VIA SOCIAL
            MEDIA.

&&

EVENT NUMBER MLB2200196

HALEY
Special weather statement, May 21, 6:27 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Melbourne FL
627 PM EDT Sat May 21 2022

FLZ045-046-212300-
Orange FL-Seminole FL-
627 PM EDT Sat May 21 2022

...Strong thunderstorms will impact portions of south central
Seminole and central Orange Counties through 700 PM EDT...

At 626 PM EDT, Doppler radar was tracking a strong thunderstorm over
Conway, Azalea Park, and near Orlando International Airport moving
north at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orlando, Oviedo, Winter Springs, Winter Park and Casselberry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2861 8146 2869 8114 2835 8124 2835 8155
TIME...MOT...LOC 2226Z 172DEG 25KT 2848 8130

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Sedlock

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:09 PM EDTSpecial Weather StatementMLBSeminole36 min
May 20, 8:21 PM EDTAreal Flood AdvisoryMLBOrange, Seminole2 hr
May 20, 8:37 PM EDTSpecial Weather StatementMLBSeminole, Volusia38 min
May 20, 8:58 PM EDTAreal Flood AdvisoryMLBLake3 hr
May 20, 9:07 PM EDTSpecial Weather StatementMLBVolusia38 min
May 20, 11:33 PM EDTSpecial Weather StatementMLBLake42 min
May 20, 11:40 PM EDTAreal Flood WarningMLBLake2 hr
May 21, 3:43 PM EDTSpecial Weather StatementMLBVolusia47 min
May 21, 3:44 PM EDTSpecial Marine WarningMLB41 min
May 21, 5:10 PM EDTSpecial Weather StatementMLBOsceola50 min
May 21, 5:20 PM EDTSpecial Weather StatementMLBOsceola40 min
May 21, 5:24 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River, Osceola36 min
May 21, 5:38 PM EDTSpecial Weather StatementMLBOrange37 min
May 21, 5:53 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole37 min
May 21, 6:00 PM EDTSpecial Weather StatementMLBIndian River45 min
May 21, 6:13 PM EDTSevere Thunderstorm WarningMLBSeminole, Volusia47 min
May 21, 6:17 PM EDTAreal Flood AdvisoryMLBBrevard, Indian River, Osceola2 hr
May 21, 6:27 PM EDTSpecial Weather StatementMLBOrange33 min
May 21, 6:42 PM EDTSpecial Weather StatementMLBLake48 min
May 21, 6:49 PM EDTSpecial Weather StatementMLBVolusia41 min
May 21, 6:56 PM EDTSevere Thunderstorm WarningMLBLake, Seminole, Volusia18 min
May 21, 6:57 PM EDTSevere Thunderstorm WarningMLBLake, Orange48 min
May 21, 7:13 PM EDTSpecial Weather StatementMLBVolusia47 min
May 21, 7:29 PM EDTSpecial Weather StatementMLBLake61 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.